Volume 16,Issue 1,1996 Table of Contents

   
Other Issues:  
  

目录

Approximation Bayes Method in System Tree
  Zheng Zhongguo,Dai Ming and Shi Jian
  1996,16(1):1-12 [Abstract(1539)]  [View PDF]
  
Periodic Solutions of a Class of Second Order Hamiltonian Systmes
  Hong Youcheng and Yin Qun
  1996,16(1):13-19 [Abstract(771)]  [View PDF]
  
On Steffensen′s Inequality
  Cao Yuan
  1996,16(1):20 [Abstract(696)]  [View PDF]
  
On Riemann-Hilbert Boundary Value Problem for Complex Elliptic System of First Equations
  Wang Liping
  1996,16(1):21-27 [Abstract(1176)]  [View PDF]
  
A Note on Buchsbaum Rings
  Zhou Caijun
  1996,16(1):28-30 [Abstract(918)]  [View PDF]
  
Real Valued Determinant of Quaternion Matrix
  Huang Liping and Cai Yongyu
  1996,16(1):31-34 [Abstract(1019)]  [View PDF]
  
Generalization of Roth′s Theorem
  Wang Qingwen and Yang Changlan
  1996,16(1):35-40 [Abstract(1127)]  [View PDF]
  
On the Hamiltonity of Perfect Total Graphs
  Han Jincang,Lu Xinzhong and Zhang Zhongfu
  1996,16(1):41-46 [Abstract(1140)]  [View PDF]
  
A New Proof of Beineke-Harary′s Theorem
  Li Jiongsheng
  1996,16(1):47-50 [Abstract(1176)]  [View PDF]
  
Relevant Theories and Numerical Methods of Curvilinear Search
  Sui Yunkang,Nie Zhongquan and Lu Xianying
  1996,16(1):51-56 [Abstract(919)]  [View PDF]
  
Approximation Equivalent Theorems for Two-Dimensional Szasz-Durrmeyer Operators
  Li Hong
  1996,16(1):57-61 [Abstract(876)]  [View PDF]
  
Simple Proofs of the Generalized Oppenheim Inequalities
  Chen Ji and Wang Zhen
  1996,16(1):62-64 [Abstract(952)]  [View PDF]
  
Totally Real Surfaces in a 2-Dimensional Complex Space Form
  Luo Zhiguo
  1996,16(1):65-68 [Abstract(993)]  [View PDF]
  
Submanifolds with Parallel Mean Curvature in Spaces of Constant Curvature
  Hu Zejun and Sun Zhenzu
  1996,16(1):69-75 [Abstract(1009)]  [View PDF]
  
On Compact Submanifolds in a Locally Symmetric and Conformally Flat Riemannian Manifold
  Xu Zhaodi
  1996,16(1):76-80 [Abstract(979)]  [View PDF]
  
A Characterization of Extreme Points in Orlicz Function Spaces
  Tian Shen,Wang Tingfu and Wang Quandi
  1996,16(1):81-89 [Abstract(884)]  [View PDF]
  
关于完全单Γ-半群
  杨国为,朱平
  1996,16(1):90-92 [Abstract(793)]  [View PDF]
  
On the Asymptotic Expansion of C0-Semigroup
  Zhang Hongwei,Hu Qingying and Zhu Guangtian
  1996,16(1):93-98 [Abstract(945)]  [View PDF]
  
Graded Rings Without Identity、Smash Product and An Application
  Sun Jianhua
  1996,16(1):99-102 [Abstract(860)]  [View PDF]
  
Algebraic k-Theory of Tensor Products with Applications
  Hao Zhifeng
  1996,16(1):103-107 [Abstract(1078)]  [View PDF]
  
On Doctorov′s Theorem
  Guo Wenbin
  1996,16(1):108-110 [Abstract(850)]  [View PDF]
  
Edge Numbering for Connected Interpolation of Inner Venices
  Qi Tao and Wang Renhong
  1996,16(1):111-116 [Abstract(1751)]  [View PDF]
  
The Definite Time Censorship Test with Stochastic Lose and Stochastic Add
  Zhang Liancheng,Qi Yanshen and Fu Denzhi
  1996,16(1):117-120 [Abstract(857)]  [View PDF]
  
On Point-Countable Covers
  Liu Chuan
  1996,16(1):121-124 [Abstract(1055)]  [View PDF]
  
Some Applications of the Moors Spaces Machines
  Yan Yaqiang
  1996,16(1):125-128 [Abstract(999)]  [View PDF]
  
Sufficient Condition for the Multiobjective Optimization of Schwartz Distributions
  Dong Jiali,Wang Jinhe and Liu Qinghuai
  1996,16(1):129-134 [Abstract(848)]  [View PDF]
  
A Note on Erceg′s p. q. (p.) Metric for Lattices
  Peng Yuwei
  1996,16(1):135-138 [Abstract(845)]  [View PDF]
  
A Note on the Pointwise Depiction of Fuzzy Metrics
  Wang Geping
  1996,16(1):139-141 [Abstract(814)]  [View PDF]
  
A Note on the paper "On the Probability Field of the Denumerable Equiprobable Scheme
  Feng Cihuang
  1996,16(1):142-144 [Abstract(869)]  [View PDF]
  
关于McCoy定理
  章聚乐,杜先能
  1996,16(1):145-146 [Abstract(726)]  [View PDF]
  
Linear Operators Preserving Idempotent Matrices over Fields of Characteristic 2
  Cao Chongguang,Zhang Xian and Liu guotong
  1996,16(1):147-149 [Abstract(953)]  [View PDF]
  
Dimension Series and Basis Function of Multivariate Spline Space
  Yin Baocai
  1996,16(1):150-152 [Abstract(917)]  [View PDF]
  
On Fractal Dimension of Plane Curve
  Deng Guantie
  1996,16(1):153-154 [Abstract(826)]  [View PDF]
  
T-型与超可解
  李秀萍
  1996,16(1):155-156 [Abstract(700)]  [View PDF]
  
识贯古今,爱国敬业──梁宗巨教授生平
  王青建
  1996,16(1):157-158 [Abstract(706)]  [View PDF]